# SDR UIEA2018090901931

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,206 hours, 19,974 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START. PERFORMED APU BITE PROCEDURE IAW FIM 49-11. CLEARED FAULTS, RE- RACKED ECU IAW AMM 49-01-05. OPS CHECK GOOD.
